On Generalized Integral Operators

Research output: Contribution to journalArticle


The method of M. Eichler for solving real second order partial differential equations of elliptic type is extended to fourth order formally hyperpolic differential equations in the complex.
Original languageEnglish
Pages (from-to)152-155
Number of pages4
JournalZeitschrift für angewandte Mathematik und Physik
Volume69, 4
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'On Generalized Integral Operators'. Together they form a unique fingerprint.

Cite this